# SDR AALA20140513022

- Difficulty date: May 13, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 67,978 hours, 35,559 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT HYD FLUID QTY DECREASED TO ZERO.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  LT HYD QTY TRANSMITTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
